# SDR FDEA202302220336

- Difficulty date: February 22, 2023
- Submitted: February 24, 2023
- Operation: Air carrier
- Aircraft: N191FE
- Make and model: Boeing 767-300
- Aircraft serial: 63122
- Aircraft time: 3,190 hours, 1,610 cycles
- System (JASC): 5700 · Wing Structure
- Part: Slat
- Part number: 114T4105410G
- Part serial: A0170000372
- Condition: Worn
- Location: Zone 600
- Part time: 3,190 hours, 1,610 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH WING SLAT #8 LEADING EDGE LOWER SURFACE WITH WEAR (ABOVE OF INBOARD AUXILIARY   TRACK). RH WING SLAT #8 WAS REPAIRED IAW SRM 57-43-02-2R REP. 1 FIG. 201 AND SRM 51-70-10-2R REP.   4 PAG. 150, 160, 163 FIG. 202 SHEET 8  REV. 85  DEC15/2022
